Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Ronin is offline New Member
    Join Date
    Aug 2001
    Posts
    8

    Pain, AS related?

    First off i would like to thank Billy Boy for being very forward with me some 3 months ago. I read up on stuff, got opinions where I could, peeled away some body fat and am now ready fro a great cycle. Cheers for giving me the kick in the ass I needed.

    Now just a quick question. Assuming everything is in order like diet, rest, good/legit juice, as well as age, training and any other factor. I have but one problem.
    I have a pain in my lower back, right hand side. Not throbbing just a pain that has been there for about 4 days now. I also injected prop. 4 days ago. I've heard of stinging in my arm and seems ok for now but my back is killing me. Any other guys ever experienced this or heard of this? I will live but later on in the day it really hurts. I take two advil before bed to try and calm the pain and seems to be working for now but really, who likes pain.

    I appreciate any advice and value comments.

    Thanks

  2. #2
    The original jason Guest
    what are you taking dbol sometimes causes lower back pain?

    jason

  3. #3
    cnyce89's Avatar
    cnyce89 is offline Banned
    Join Date
    Aug 2001
    Posts
    892
    could it also be that your not drinking enough water...i remember reading a post a couple weeks ago...about someone having pains..and it was because they were dehydrated....
    something to try too

  4. #4
    Ronin is offline New Member
    Join Date
    Aug 2001
    Posts
    8
    Hey thanks guys. Yes I am taking D-BOL. 10mg at per day. H2O also a good possibility and will try. Thanks again guys.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •